MathSciNet Relay Station
MathSciNet bibliographic data
MR1152290 11B37
Schlickewei, H. P.; Schmidt, W. M. Equations $au^l_n=bu^k_m$ satisfied by members of recurrence sequences. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1043–1051.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement